24 Jan 2012
It depends on you, how your body reacts and How much are you taking?
It can take several months to find what makes you feel good. plz call your doc if you don't feel right. There are lots of options for you to get better.
for example:In women who develop recurrent hot flashes, we first encourage them to monitor their symptoms over the subsequent few months to see if they resolve or improve.
If there is no improvement, or if the recurrent flushes during or immediately after the taper are difficult to tolerate, we try a non-estrogen alternative, such as an SSRI or gabapentin
- Premarin Information for Consumers
- Premarin Information for Healthcare Professionals (includes dosage details)< / span>
- Side Effects of Premarin (detailed)< / span>
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been on premarin .625 for over twenty years now. The dr. has now changed me to estradiol .5.?
... I will begin taking it after I finishh my premarin that I have left for it was pretty expensive. Will there be a major change like starting over ...
1 answer • 7 Jul 2010
2 answers • 9 Oct 2010
I have taken estradoil for many years. For the last 2 years I have had a major increase in hot flashes. My Dr. has changed dosages and different ...
1 answer • 8 Nov 2010
I am 55 and stoped hot flashes a few years ago. This is crazy, for the ladies out there has this happened to you. I am on Lisinopril 20-25. 1 x day ...
3 answers • 15 Sep 2012